For the last 5 months ive been having symptoms which the docs are putting down to gerd. Chest pain lump feeling sometimes in throat and an uncomforble feeling in breast bone but not really burning.
They sent me for blood tests and my iron result came back as being low.
I have heard that acid reducing meds can cause this but she didnt seem to think this is true when i asked her.
Im getting quite worried as she said she wanted to check me for cancers, could i be bleeding just from having gerd, anybody else had this......im in panic mode.X Im 49 by the way.
Question, you said, could I be bleeding just from having gerd.. are you bleeding? I have had gerd for 15 years, never had bleeding. I do have the same symptoms as you though. The pain in the chest does not have to be a burning, but I can relate, it is very uncomfortable. Any time there's bleeding inside, there is always a concern of cancer from the doctors. They have to rule out the worse, then work backwards. Please get back and let us know about the bleeding.. Lets see if anyone else can help you with your question also..
Thanks for your reply.
I dont know why im anemic or where im bleeding from but because of the problems that i discribed she seems to think its to do with that. My symptoms can go for a week but then return.
I am approaching the menopause and have very heavy periods about every six weeks and my diet isnt great but she dismissed all that as being due to the low iron count.
She wasnt my normal doctor and i wish that i hadnt gone to see her as she has scared me.
Thanks again for the reply.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.